# SDR NUU2001F00000

- Difficulty date: November 12, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: VPBKO
- Make and model: Bell 430
- Aircraft serial: 49008
- Engine: Allsn 250C40B
- System (JASC): 6797 · Rotors Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cyclic Stick
- Part time: 1,062 hours
- Component: Cyclic, Bell
- Component part number: 222001358103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED AUTOPILOT DISCONNECT.  WHEN PILOT CYCLIC PRESS TO TRANSMIT SWITCH OPERATED.  CYCLIC HANDLE WIRING FOUND CUT THROUGH BY THE OPERATION OF THE TRANSMIT TRIGGER.  WIRING REPLACED AND REROUTED.  CO PILOT CYCLIC HANDLE INSPECTED, WIRING FOUND DAMAGED BY THE TRIGGER, WIRING REPLACED AND REROUTED.  MANUFACTURER ADVISED.  AIRCRAFT RETURNED TO SERVICE.
